# SDR SWAA2024111447726

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT PASSENGER CABIN 2024-634334<[01] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AND S-16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG: 141A8180 SHEET:27 REV:C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED RII
